# SDR AALA202211155562

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 27,464 hours, 11,088 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4927
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING IDLE DESCENT WITH APU OFF, GOT DIRTY SOCK ODOR OUT OF PACK ON FLIGHT DECK. NO ODOR REPORTED IN CABIN. MAINTENANCE FOUND OIL IN THE APU INLET AND CLEANED THE APU PER TASK CARDS 26L00021001, 21L00021002, 26L00021004, 26T31049006 AND 26L31049009. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
